# SDR ASOA201602121576

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 38,987 hours, 22,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521687009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK STRINGER 18R CORRODED AT FR 23.  REMOVED STRINGER AND SPLICED IN A NEW STRINGER IAW SRM 53-00-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
